# SDR HEEA978976

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 407375001103
- Condition: Defective
- Location: Mgb Tach
- Part time: 221 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR BLANK OUT INTERMITTENT AT IDLE WHEN COLD.
